Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A sharp estimate on the norm of the continuous square function


Author: Janine Wittwer
Journal: Proc. Amer. Math. Soc. 130 (2002), 2335-2342
MSC (2000): Primary 42A50
Published electronically: January 23, 2002
MathSciNet review: 1897458
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove that the norm of the continuous square function in $L^2(w)$ is bounded linearly in the $A_{2}$ norm of the weight $w$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42A50

Retrieve articles in all journals with MSC (2000): 42A50


Additional Information

Janine Wittwer
Affiliation: Department of Mathematics, Williams College, Williamstown, Massachusetts 01267
Email: jwittwer@williams.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06342-6
PII: S 0002-9939(02)06342-6
Received by editor(s): September 11, 2000
Received by editor(s) in revised form: March 9, 2001
Published electronically: January 23, 2002
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2002 American Mathematical Society